# SDR DALA2020092303151

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 SLIDE INSTALLATION, AFT/FWD GIRT BAR LEAF SPRINGS DOES NOT RETAIN.  CORRECTIVE ACTION: GIRT BAR REPLACED.
